# SDR SA04043

- Difficulty date: May 7, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY MESSAGE CREATED BY CIDS. MAINTENANCE REPLACED THE RIGHT EPSU BATERY PACK.
